Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Allergy after application of dye - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi
Doctor :   how can I help you
User :   Sir, I have got a white patch on moustache region (right side above the upper lip) due to allergic reaction after applying a dye to moustache. It happened a 4 months ago. I stopped applying dye. And I did not use any topical or any medicine for this patch. It appears slightly reddish like vitiligo. Kindly suggest some treatment.
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
User :   My age is 53 years. I am proprietor of xxxxx (xxxxx). Married. Lives in xxxxx(
User :   I have two children of ages 19 and 16
Doctor :   Since it is an allergic reaction
Doctor :   it should fade off on its own
Doctor :   within in next two to three months
Doctor :   If not you have to see a dermatologist
Doctor :   for further
Doctor :   treatment sinc ethe cause may not be allergic
User :   Sir, but it did remain so for the past 4 months without any imporovement ??
Doctor :   it could not be an allergic reaction then
Doctor :   Is it conspicously seen
User :   the color of the patch is like the inner layer of the skin and quite different from my normal skin
Doctor :   you have to see a dermatologist to know the exact cause
User :   Thank you very much sir. I do visit a Dermatologist as suggested by you. Thank you!!
Doctor :   Please confirm your details
Doctor :   YYYY@YYYY
Mobile : 0000
Doctor :   are you there
User :   Yes Sir, I am online. the email id and phone nos. are correct.
Doctor :   Thanks it would be good if you can come back and tell the doc opinion
Doctor :   so that we can guide yu further
Doctor :   oK
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor